# SDR FDEA201808171644

- Difficulty date: July 7, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,071 hours, 37,263 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoilersys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT SPEEDBRAKE DEPLOYMENT A ROLE TO THE LEFT OCCURS WITH A DISPLACEMENT OF THE YOKE TO THE RIGHT. AT DEPLOYMENT YOKE DISPLACES 1.5 UNITS ON AILERON TRIM INDICATOR, ONCE DEPLOYED THE YOKE IS DISPLACE 1.0 UNITS TO THE RIGHT. PERFORMED OPERATIONAL TEST OF SPOILER/SPEED BRAKE SYSTEM IAW AMM 27-61-00-5, WITH NO DEFECTS NOTED. PHYSICALLY VERIFIED THAT ALL SPOILER SURFACES CANNOT BE MOVED WHEN DEPLOYED. PERFORMED BITE TEST OF ALL SCMS IAW FIM 27-09-00, NO FAULTS FOUND. VERIFIED THAT ALL PCA TEMPS WERE WITHIN SIMILAR RANGE AND FOUND NONE OVERHEATED. PERFORMED SUCCESSFUL LAND 30 TEST IAW AMM 22-00-02-2, AND FOUND NO FAULTS. A/C HAS NO HISTORY AND IS OK TO CONTINUE SERVICE AT THIS TIME.
